Jump to content

Blazeroni

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

  1. Hello Everyone, I am right now taking my Lexapro at 7:00 PM. I have noticed that usually in the 8:30 - 10:00 time frame my symptoms seem to come back. Stomach gets weird feeling, bit of anxiety (not as bad as when it first started, but noticeably on edge). I usually have to take a Ativan to go to bed and take the edge off. Then I feel fine all morning, and usually fine all day. What I'm wondering is, could what I be experiencing is the side effects from taking it? I considering taking it at 10:00 PM before I go to bed, but don't know how to change the dosage time. I could also be over analyzing it, so any insight would be great. Thank you!
  2. I have not tried either of those as I don't know much about them. Yoga I don't think I can do cause I'm in bad shape. Meditation all I can find is sessions on youtube. It's just so frustrating cause when it feels like I'm getting better finally the Anxiety comes back (or the anxiety of the possibility of having an anxiety attack). I just get that terrible feeling like i'm not going to be myself again.
  3. Hello everyone, 2 weeks ago I started having severe anxiety everyday. I made about 4 trips to the ER before I was able to get into my doctor and he diagnosed with a General Anxiety Disorder. He gave me 1mg Ativan up to 3 times a day as needed and 20 mg of Lexapro. I have taken the lexapro now for 12 days and I have been trying to not take the ativan although my doctor encouraged me to take it. I know I'm only 12 days into the Lexapro but at what point should I start to see some effects from this? I feel so dependent on the ativan as it's the only thing that can control the symptoms. When I take the ativan I feel fairly normal and I don't know if I am trying to push myself to hard to not take it. I'm also seeing a therapist that specializes in Anxiety. I have considered finding a hypnotherapist as well, mostly cause I just want this to stop. Any advice would be great.
×
×
  • Create New...